- Reaction score
Hi kategraym,Does everyone else feel like... overwhelming anger? I feel like sometimes it hits me that my life was fine a year ago and I got to be 30 and then suddenly I am so enraged. My entire life changed. I can't tell if it's just a side effect of keppra or if it's just post seizure me.
how do you deal with the anger? that is the thing that is hardest for me at this point. especially because in my line of work.... well.. it's all even more complicated.
I appreciate all the replies. very much.
I started having my seizures (complex partials) when I was 24 (back in 2009) and I am about to turn 34 and I still don't have them under control. When I first started having them, I got them under control within 6 months and started driving again. However, 4 years later they came back and I still don't have them under control and that's after having a VNS put in. Come June, I will have gone 5 years without being able to drive.
Trust me. I definitely feel your pain AND anger and have gotten depressed many times (ie is it EVER going to STOP?!?!). I had my life all planned out and was going to finally be able to be independent and get away from my parents, yet here I still am at 33 years old. I was in the military and going to college and was going to be in civil engineering construction.
Nope. Now I have to worry about medical bills and how to get from different places without being able to drive. Changing careers. Having side effects from both the medications and the seizures (ie memory loss; drowsiness etc). Being confused and overwhelmed of what's going on and what is going to happen next.
Meanwhile, everyone else you know continues on with their lives. It's like, "HEY! DON'T FORGET ABOUT ME!!"
Point being, as someone who has dealt with it from his mid 20s to his mid 30s (and still ongoing), I totally understand your pain/anger and would say that it is reasonable to feel unhappy. Especially since our condition is so complicated and we don't even know what's causing it and when/if we will have another episode.